# SDR I5HA0858005A

- Difficulty date: April 5, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N581P
- Make and model: Cvac 580
- Aircraft serial: 29
- System (JASC): 5100 · Standard Practices/Structures
- Part: Angle
- Part number: 3403110207197
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A STORM (MIA) A CARGO CAN (ULB) WAS THROWN INTO THE RT SIDE OF N581P.  THE RT PROPELLER WAS ALSO STRUCK A GLANCING BLOW.  THERE WAS SIGNIFICANT DAMAGE TO THE SKIN AND SUPPORT STRUCTURE BENEATH THE SKIN.  THERE WAS DAMAGE TO WIRING IN THE AREA.  THE NOSE STEERING ACTUATOR WAS ALSO DAMAGED.  DAMAGE AREA WAS BETWEEN FUSELAGE STATIONS 72 TO 125 AT APPROXIMATELY BETWEEN STRINGERS 11 AND 3.  THE PROPELLER AND REDUCTION GEARBOX WERE REMOVED AND INSPECTED.  NO DAMAGE TO EITHER.  N581P WAS REPAIRED AND THE ACFT TEST FLOWN ON JULY 3, 2008.  THE ACFT WAS RETURNED TO SERVICE JULY 8, 2008.  (S)
